YAO Hui-li, SONG Xiao-qiu, LI Xing-hua. Asymptotically Almost Automorphic Mild Solutions to a Class of Semilinear Differential Equations[J]. 2012, 17(1): 113-115.
YAO Hui-li, SONG Xiao-qiu, LI Xing-hua. Asymptotically Almost Automorphic Mild Solutions to a Class of Semilinear Differential Equations[J]. 2012, 17(1): 113-115.DOI:
asymptotically almost automorphic functions and more practical than asymptotically almost periodic functions.In order to study asymptotically almost automorphic functions applied to the differential equations
the existence and uniqueness of asymptotically almost automorphic mild solutions to a class of semilinear differential equations are discussed using fixed point theorem and Professor N’Guerekata study on differential equations.